MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE

MEDTRONIC NAVIGATION, INC. (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Model Number BI-700-00028-120
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Udi not available for this system at time of filing.Device manufacturing date is unavailable.No parts have been received by the manufacturer for evaluation.
 
Event or Problem Description
Medtronic received information that the mobile view station (mvs) turns off immediately after being unplugged from the wall.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
Additional information: device manufacture date provided.
 
Additional Manufacturer Narrative
Correction: event date of (b)(6) 2018 received from site.Correction: (b)(6), radiologic technologist (rt) initial reporter, received from site.

Brand Name
O-ARM 1000 IMAGING SYSTEM 3RD EDITION
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LITTLETON)
300 foster street
littleton MA 01460
MDR Report Key7530212
Report Number1723170-2018-02152
Device Sequence Number1385518
Product Code OXO
UDI-Device Identifier00643169845091
UDI-Public00643169845091
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K092564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Radiologic Technologist
Device Model NumberBI-700-00028-120
Device Catalogue NumberBI70000028120
Initial Date Received by Manufacturer 04/24/2018
Supplement Date Received by Manufacturer05/31/2018
07/31/2018
Initial Report FDA Received Date05/21/2018
Supplement Report FDA Received Date06/21/2018
08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1